# SDR CALA9701241

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DAMAGE WAS DISCOVERED ON WIRES AND PLUGS WHILE AIRCRAFT WAS IN MAINTENANCE CHECK.  THE INSULATION WAS DAMAGED ON WIRES AT STA 218 DISCONNECTS IN FORWARD ENTRY OVERHEAD.  HEAT SHRINK WAS APPLIED ON ALL AFFECTED AREAS, AND ALL WIRES WITH INSULATION DAMAGE WERE RESPLICED.  AN OPERATIONAL CHECK WAS GOOD.
